- advertisement -

Symlin

Discussion in 'General Discussion' started by livacreature, Feb 23, 2008.

  1. livacreature

    livacreature Approved members

    Joined:
    Sep 30, 2007
    Messages:
    25
    I started taking Symlin a month ago. I am still on the lowest dose they told me to take, and it is still making me sick. I'm in school and work two jobs, it is really getting rough. It is helping my control, but I'm considering going off of it. My doc just keeps telling me to wait it out. Any experience with this? Words of wisdom?
     
  2. Aidyn

    Aidyn Approved members

    Joined:
    Jan 19, 2008
    Messages:
    97
    How sick is the Symlin making you? Did you have decent control before Symlin?
     
  3. BernFarr

    BernFarr Approved members

    Joined:
    Jun 8, 2007
    Messages:
    49
    When I first started taking Symlin I felt sick for about the first 5 weeks. And then suddenly it was gone. Stick with it, I'm sure it will pass.

    And I know what you're going through. I used to dread the injection because of the nausea that would follow. :(
     
  4. Type1CDE

    Type1CDE Approved members

    Joined:
    Mar 12, 2008
    Messages:
    9
    I used Symlin and tried SO HARD to get it to work- I even pumped it :) But it made me sick, out of it, and I would drop sooo fast. I may want to try it again someday...but for now it was too unpredictable. Let me know how it goes- I am encouraged that it has helped your numbers!
     
  5. Brensdad

    Brensdad Approved members

    Joined:
    Dec 27, 2005
    Messages:
    2,383
    It didn't make me sick, but the constant lows right after a meal became too much to deal with.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice